# SDR UALA2009072702217

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 60,417 hours, 33,310 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58782
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EEL LIGHTS ARE INOP FROM ROW 15 AFT.  SECURED AND CLEANED EEL CONNECTOR IN AFT GALLEY FLOOR.  ALL LIGHTS CHECKED OKAY.
